Expected Density of Complex Roots of Random Polynomials

K Farahmand, A Grigorash

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    LanguageEnglish
    Pages3103-3112
    JournalNonlinear Analysis
    Volume47
    Publication statusPublished - Jan 2001

    Cite this

    Farahmand, K., & Grigorash, A. (2001). Expected Density of Complex Roots of Random Polynomials. Nonlinear Analysis, 47, 3103-3112.
    Farahmand, K ; Grigorash, A. / Expected Density of Complex Roots of Random Polynomials. In: Nonlinear Analysis. 2001 ; Vol. 47. pp. 3103-3112.
    @article{154e90648a214bda8e8acb8eab04bab4,
    title = "Expected Density of Complex Roots of Random Polynomials",
    author = "K Farahmand and A Grigorash",
    year = "2001",
    month = "1",
    language = "English",
    volume = "47",
    pages = "3103--3112",
    journal = "Nonlinear Analysis",
    issn = "1392-5113",

    }

    Farahmand, K & Grigorash, A 2001, 'Expected Density of Complex Roots of Random Polynomials', Nonlinear Analysis, vol. 47, pp. 3103-3112.

    Expected Density of Complex Roots of Random Polynomials. / Farahmand, K; Grigorash, A.

    In: Nonlinear Analysis, Vol. 47, 01.2001, p. 3103-3112.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Expected Density of Complex Roots of Random Polynomials

    AU - Farahmand, K

    AU - Grigorash, A

    PY - 2001/1

    Y1 - 2001/1

    M3 - Article

    VL - 47

    SP - 3103

    EP - 3112

    JO - Nonlinear Analysis

    T2 - Nonlinear Analysis

    JF - Nonlinear Analysis

    SN - 1392-5113

    ER -

    Farahmand K, Grigorash A. Expected Density of Complex Roots of Random Polynomials. Nonlinear Analysis. 2001 Jan;47:3103-3112.